# SDR 99ZZZX2631

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235EA
- Make and model: Lear 35LEAR
- Aircraft serial: 35061
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower
- Part number: EM608
- Condition: Seized
- Location: Cargo Bay
- Part time: 12,225 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A FLIGHT, THE CREW NOTICED FAILURE OF THE COCKPIT AIR AND THE CABIN BLOWER  CIRCUIT BREAKER WAS EXTENDED.  MECHANIC FOUND THE COCKPIT BLOWER MOTOR HAD SEIZED AND CAUSED THE CABIN BLOWER CIRCUIT BREAKER TO EXTEND.  A POSSIBLE SOLUTION WOULD BE A RE-DESIGN OF THE COCKPIT BLOWER MOTOR.
